Volume 15, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 7, 3219–3748
Issue 6, 2675–3218
Issue 5, 2149–2674
Issue 4, 1615–2148
Issue 3, 1075–1614
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Strongly contracting geodesics in Outer Space

Yael Algom-Kfir

Geometry & Topology 15 (2011) 2181–2233
Bibliography
1 Y Algom-Kfir, The Lipschitz metric on Outer Space, PhD thesis, University of Utah (2010)
2 Y Algom-Kfir, M Bestvina, Asymmetry of Outer Space, Geom. Dedicata (to appear) arXiv:0910.5408v1
3 J A Behrstock, Asymptotic geometry of the mapping class group and Teichmüller space, Geom. Topol. 10 (2006) 1523 MR2255505
4 M Bestvina, A bers–like proof of the existence of train tracks for free group automorphisms arXiv:1001.0325v2
5 M Bestvina, M Feighn, Outer limits, preprint (1994)
6 M Bestvina, M Feighn, The topology at infinity of $\mathrm{Out}(F_n)$, Invent. Math. 140 (2000) 651 MR1760754
7 M Bestvina, M Feighn, M Handel, Laminations, trees, and irreducible automorphisms of free groups, Geom. Funct. Anal. 7 (1997) 215 MR1445386
8 M Bestvina, M Feighn, M Handel, The Tits alternative for $\mathrm{Out}(F_n)$ I: Dynamics of exponentially-growing automorphisms, Ann. of Math. $(2)$ 151 (2000) 517 MR1765705
9 M Bestvina, K Fujiwara, A characterization of higher rank symmetric spaces via bounded cohomology, Geom. Funct. Anal. 19 (2009) 11 MR2507218
10 M Bestvina, M Handel, Train tracks and automorphisms of free groups, Ann. of Math. $(2)$ 135 (1992) 1 MR1147956
11 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundlehren der Mathematischen Wissenschaften 319, Springer (1999) MR1744486
12 Y E Choi, K Rafi, Comparison between Teichmüller and Lipschitz metrics, J. Lond. Math. Soc. $(2)$ 76 (2007) 739 MR2377122
13 M M Cohen, M Lustig, Very small group actions on $\mathbb{R}$–trees and Dehn twist automorphisms, Topology 34 (1995) 575 MR1341810
14 D Cooper, Automorphisms of free groups have finitely generated fixed point sets, J. Algebra 111 (1987) 453 MR916179
15 M Culler, J W Morgan, Group actions on $\mathbb{R}$–trees, Proc. London Math. Soc. $(3)$ 55 (1987) 571 MR907233
16 M Culler, K Vogtmann, Moduli of graphs and automorphisms of free groups, Invent. Math. 84 (1986) 91 MR830040
17 C Druţu, S Mozes, M Sapir, Divergence in lattices in semisimple Lie groups and graphs of groups, Trans. Amer. Math. Soc. 362 (2010) 2451 MR2584607
18 C Druţu, M Sapir, Tree-graded spaces and asymptotic cones of groups, Topology 44 (2005) 959 MR2153979
19 M Duchin, K Rafi, Divergence of geodesics in Teich\”muller space and the mapping class group arXiv:math/0611359
20 S Francaviglia, A Martino, Metric properties of Outer Space arXiv:0803.0640
21 D Gaboriau, A Jaeger, G Levitt, M Lustig, An index for counting fixed points of automorphisms of free groups, Duke Math. J. 93 (1998) 425 MR1626723
22 U Hamenstaedt, Lines of minima in Outer Space arXiv:0911.3620
23 M Handel, L Mosher, Axes in Outer Space arXiv:math/0605355
24 M Handel, L Mosher, Parageometric outer automorphisms of free groups, Trans. Amer. Math. Soc. 359 (2007) 3153 MR2299450
25 A Lenzhen, K Rafi, J Tao, Bounded combinatorics and the Lipschitz metric on Teichmüller space arXiv:1011.6078
26 G Levitt, M Lustig, Irreducible automorphisms of $F_n$ have north-south dynamics on compactified Outer Space, J. Inst. Math. Jussieu 2 (2003) 59 MR1955207
27 R Martin, Non-uniquely ergodic foliations of thin-type, measured currents and automorphisms of free groups, PhD thesis, University of California, Los Angeles (1995) MR2693216
28 H Masur, On a class of geodesics in Teichmüller space, Ann. of Math. $(2)$ 102 (1975) 205 MR0385173
29 H A Masur, M Wolf, Teichmüller space is not Gromov hyperbolic, Ann. Acad. Sci. Fenn. Ser. A I Math. 20 (1995) 259 MR1346811
30 Y N Minsky, Quasi-projections in Teichmüller space, J. Reine Angew. Math. 473 (1996) 121 MR1390685
31 F Paulin, The Gromov topology on $\mathbb{R}$–trees, Topology Appl. 32 (1989) 197 MR1007101
32 W Thurston, Minimal stretch maps between hyperbolic surfaces arXiv:math.GT/9801039
33 J H C Whitehead, On certain sets of elements in a free group, Proc. London Math. Soc. 41 (1936) 48